# SDR CALA2023050101310

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27297
- Aircraft time: 106,920 hours, 25,176 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ENG OIL PRESS EICAS RED PRESS IND. 0 FOLLOWED BY ENGINE FAIL WINDMIL APPX 30 MINS. REMOVED CHIP DETECTORS AND FOUND LARGE AMOUNTS OF METAL PARTICLES IN BOTH MASTER ANDEXTERNAL GEAR BOX . NONE IN INTERNAL GEARBOX. REMOVED SCAVENGE FILTER AND FOUND METAL PARTICLES IN FILTER. REMOVED PRESS FILTER AND FOUND NO METAL PARTICLES. REPLACED #2 ENGINE. ACCOMPLISHED ALL REQUIRED OPS CHECKS AND LEAK CHECKS, ALL CHECKS PASSED. ETOPS VERIFICATION FLIGHT REPORTED SUCCESSFUL #2 ENGINE.
